Being to active during treatment make you feel sicker?
May 18, 2009
I am in the begining of my forth week of the pegasys/ribavirin treatment. I have been doing pretty good with normal daily activities. When I try to go to the gym it makes me sick, nausea more tired hard to get energy back. Should I not work out? or how long should I wait before trying again? Is there any permanent side effects from working out even if it doesn't make me feel good?
Response from Dr. Frascino
Pegasys/Ribavirin treatment for hepatitis C can be a difficult regimen to tolerate. You should modify your gym workouts while on treatment based on how you feel. There is no harm or "permanent side effects" from working out, even if you don't feel well. However, I suggest not pushing yourself to the point you feel ill. Also, you should check with your doctor because your medication regimen is noted to cause anemia (decreased hemoglobin and red blood cells). Anemia can be associated with decreased exercise tolerance, fatigue and a variety of other symptoms.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
- How Long Does It Take To Show Signs Of Std?
- Can Pneumonia Be Acute Sign Of Hiv?
- Can Someone With Hiv Become A Nurse?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.